On log differentials of local fields
Rendiconti del Seminario Matematico della Università di Padova, Tome 145 (2021), pp. 207-212
Cet article a éte moissonné depuis la source Numdam
We prove a logarithmic version of Fontaine’s classic result on differentials of over .
@article{RSMUP_2021__145__207_0,
author = {Mazzari, Nicola},
title = {On log differentials of local fields},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {207--212},
year = {2021},
volume = {145},
doi = {10.4171/rsmup/80},
mrnumber = {4261655},
zbl = {1465.14026},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4171/rsmup/80/}
}
Mazzari, Nicola. On log differentials of local fields. Rendiconti del Seminario Matematico della Università di Padova, Tome 145 (2021), pp. 207-212. doi: 10.4171/rsmup/80
Cité par Sources :